# SDR UPS01235551

- Difficulty date: March 19, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI,  DURING INSPECTION A CRACK WAS FOUND ON BS 1183 VERTICAL BEAM AT 26,8 3 RT AT WATER LINE 262.  REPAIRED IAW EO  727531106311 USING BOEING DWG 65C34406 AND KIT 6 5C34406-5
